# SDR 06FDEA03985

- Difficulty date: November 12, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 36,613 hours, 18,665 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, BRAKE PRESS WENT TO 3000 PSI DEPRESSED PEDDLES, CYCLED BRAKE/A/SKID AND CYCLED PARK BRAKE, NO CHANGE.  ALSO YELLOW BRAKE TRIPLE PRESS BREAKER PER MAINT INSTRUCTIONS, NO CHANGE.  WHEN MAIN GEAR TOUCHED DOWN PRESS RETURNED TO ZERO.  FOUND BY TAKING OFF CONNECTOR PLUG ON 73GG LT NEEDLE WOULD GO TO 3000 PSI.  REMOVED AND REPLACED BRAKE YELLOW PRESSURE TRANSMITTER 73GG AND TRIPLE YELLOW SYSTEM IND.  OPS AND LEAK CHECKED OK 1 GOOD LEG SO FAR.
